Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 11, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 9, 2011, 12:24 PM CST. It took effect at Feb 10, 2011, 3:00 AM CST. It was in force for 6 min.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 12:24 PM CST (18:24 UTC)
- In effect from
- Feb 10, 2011, 3:00 AM CST
- Expired
- Feb 10, 2011, 3:06 AM CST
- In force
- 6 min
- Issued by
- NWS Brownsville, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 9:30 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 9, 9:30 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
930 AM CST WED FEB 9 2011
.SHORT TERM /TODAY THROUGH 6 PM THURSDAY/...UPDATED THE NEAR TERM
FORECAST TO REFLECT THE FAST ARRIVAL OF AN ARCTIC BLAST ACROSS DEEP
SOUTH TEXAS. TEMPS FALLING INTO THE 30S OUT WEST ALREADY WITH WIND
ADVISORY CONDITIONS IN PLAY. REST OF VALLEY TO FOLLOW IN THE NEXT
SEVERAL HOURS.
&&
.LONG TERM/6 PM THURSDAY THROUGH TUESDAY/..A FREEZE WATCH OR WARNING
IS LIKELY TO BE ISSUED ONCE AGAIN FRIDAY MORNING WITH A GOOD
RADIATIONAL COOLING NIGHT WITH CLEAR SKIES AND LIGHT WINDS. THE
AIRMASS WILL MODIFY ON FRIDAY WITH ONLY SLIGHTLY BELOW NORMAL
TEMPERATURES. WINDS WILL BE LIGHT FROM THE NORTHWEST ON FRIDAY.
HIGH PRESSURE WILL MOVE EAST ON SATURDAY CAUSING A LIGHT TO MODERATE
SOUTHEAST FLOW OF AIR. PARTLY CLOUDY SKIES WILL BE THE RULE ON
SATURDAY WITH ABOVE NORMAL TEMPERATURES. MOSTLY CLOUDY SKIES AND
NEAR NORMAL TEMPERATURES WILL BE THE RULE FOR THE BEGINNING OF NEXT
WEEK. ANOTHER COLD FRONT COULD MOVE THROUGH THE AREA BY LATE
TUESDAY.
&&
.MARINE.../TODAY THROUGH 6 PM THURSDAY/...BEGAN THE GALE WARNING A
BIT EARLIER TO REFLECT THE FAST PROGRESSION OF AN ARCTIC COLD FRONT.
STRONG NORTH WINDS ARE EXPECTED ON THE BAY UNTIL THIS EVENING...AND
BUT DECREASED THE GALE WARNING TO AN ADVISORY FOR THE LAGUNA FOR
THIS EVENING. OTHERWISE...KEPT A GALE WARNING IN EFFECT FOR THE GULF
THROUGH TONIGHT.
6 PM THURSDAY THROUGH SUNDAY...WINDS AND SEAS WILL DECREASE THURSDAY
NIGHT TO BELOW SMALL CRAFT ADVISORY CONDITIONS BY FRIDAY MORNING.
LIGHT TO MODERATE WINDS WITH LOW SEAS WILL BE THE RULE FOR THE
WEEKEND FOR THE DEEP SOUTH TEXAS MARINE AREA. WINDS AND SEAS WILL
INCREASE SLIGHTLY BY LATE SUNDAY AS HIGH PRESSURE MOVES OVER THE
GULF CAUSING A MODERATE ONSHORE FLOW.
&&
.AVIATION...MAIN CONCERN TODAY WILL BE THE DECREASING CEILINGS AND
STRONG GUSTY NORTH WINDS IN THE 30 TO 40 MPH RANGE FOR SEVERAL HOURS
THROUGH THIS AFTERNOON AS AN ARCTIC BLAST ARRIVES IN THE LOWER
VALLEY. PRECIP IS EXPECTED TO BE MINIMAL. MUCH COLDER TEMPERATURES
ARE EXPECTED OVERNIGHT AND A FREEZE WARNING IS IN EFFECT FOR AREAS
INCLUDING THE TAF SITES.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY
FOR TXZ248>251-254.
FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR
TXZ248>253.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ248>257.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY
FOR TXZ248>257.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR
TXZ252-253-255>257.
GM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING CST TO 3 AM
CST THURSDAY FOR GMZ130-132-135.
GALE WARNING UNTIL 3 AM CST THURSDAY FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65/54Hazardous weather outlook, Feb 9, 5:51 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 551 AM CST WED FEB 9 2011 TXZ252-253-255>257-101200- STARR-HIDALGO-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 551 AM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THIS AFTERNOON THROUGH THIS EVENING. A FREEZE WARNING IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A HIGH RISK OF RIP CURRENTS CAN BE EXPECTED ALONG AREA BEACHES OF THE LOWER TEXAS COAST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FREEZE WATCH IS IN EFFECT FOR THE NORTHERN AND WESTERN PORTIONS OF DEEP SOUTH TEXAS THURSDAY NIGHT INTO FRIDAY MORNING. AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE AREA BEACHES OF THE LOWER TEXAS COAST THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>251-254-101200- ZAPATA-JIM HOGG-BROOKS-KENEDY-INLAND WILLACY- 551 AM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THIS AFTERNOON THROUGH THIS EVENING. A HARD FREEZE WARNING IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A HIGH RISK OF RIP CURRENTS CAN BE EXPECTED ALONG AREA BEACHES OF THE LOWER TEXAS COAST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FREEZE WATCH IS IN EFFECT FOR THE NORTHERN AND WESTERN PORTIONS OF DEEP SOUTH TEXAS THURSDAY NIGHT INTO FRIDAY MORNING. AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE AREA BEACHES OF THE LOWER TEXAS COAST THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-101200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 551 AM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST THIS MORNING. A GALE WARNING IS IN EFFECT FOR ALL OF THE COASTAL WATERS THIS AFTERNOON THROUGH THIS EVENING. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST LATE TONIGHT THROUGH EARLY THURSDAY. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE LAGUNA MADRE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE LAGUNA MADRE THURSDAY MORNING AND FOR THE OFFSHORE WATERS THURSDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:41 AM CST | Gale Warning | BRO | 23 hr | |
| Feb 9, 4:15 AM CST | Freeze Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 23 hr |
| Feb 9, 4:15 AM CST | Freeze Warning | BRO | Cameron, Hidalgo, Starr, Willacy | 28 hr |
| Feb 9, 4:15 AM CST | Hard Freeze Warning | BRO | Brooks, Jim Hogg, Kenedy, Willacy, Zapata | 30 hr |
| Feb 9, 4:15 AM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 12 hr |
| Feb 9, 4:31 AM CST | Wind Chill Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 27 hr |
| Feb 9, 9:13 AM CST | Small Craft Advisory for Winds | BRO | 18 hr | |
| Feb 9, 12:16 PM CST | Hard Freeze Watch | BRO | Brooks, Jim Hogg, Kenedy | 15 hr |
| Feb 9, 12:29 PM CST | Wind Chill Warning | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 22 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.